# SDR COMA0260231

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 17,458 hours, 17,039 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 601R3200439
- Condition: Elongated
- Location: Fs333
- Part time: 17,458 hours, 17,039 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FOUR FASTENER HOLES AT FS 333 AND RBL9 THAT ARE COMMON TO THE FLOORBEAM AND THE TRANSVERSE BEAM ARE ELONGATED.THE DAMAGED AREA WAS CUT OUT AND REPAIR PARTS WERE FABRICATED AND INSTALLED I/A/W WVAC EO 601R-53-3097C.
